Nerve, Brain and Senses1 Comment

default thumbnail

side effects of motoprolol Can it cause headaches in combination with cancer medications? I have developed severe migrain headaches and the most recent has lasted more than a week. My doctor changed my dosage and frequency and time of day administered. What I want to know is it possible that this change has triggered the headaches? I have never before had a headache that lasted so long.

1 Comment on this article

  • Dr. Chris February 14, 2011

    Yes, metoprolol can cause headaches and this could have occurred with a change in the dosage. You should report these persistent headaches to your doctor who can then reconsider the prescription. Never stop your medication due to the presence of side effects without first speaking to your doctor. A drug like metoprolol is used for cardiovascular conditions and stopping it can be very serious. Using other drugs simultaneously may also increase the likelihood of side effects especially medication like chemotherapeutic agents for cancer. You should speak to your doctor and pharmacist about this and have it investigated further.

    Reply

Add a comment